# SDR SWAA2021112425232

- Difficulty date: September 30, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB REMOVABLE L/E RIB IS CRACKED AT L/E STA 309.00.  INSTALLED HSS 309.00 RT L/E RIB IAW SRM 51-40-02 AND DWG 186A1001.
